# SDR SWAA2018101826057

- Difficulty date: September 17, 2018
- Submitted: October 18, 2018
- Operation: Air carrier
- Aircraft: N262WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32519
- Aircraft time: 41,618 hours, 24,872 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 412A1120
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO BAY 3RD LIGHT FROM THE FORWARD BULKHEAD LENS CRACKED.  R&R LENS PER AMM.
